# SDR IPXA2016012998615

- Difficulty date: January 13, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC85611
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL,  HORIZONTAL STABILIZER REAR SPAR LOWER CAP ELONGATED FASTENER HOLE REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPAR CAP SECTION IAW DWG ALC8561, SRM 51-31-01, 51-35-01, 55-00-00.
